home : about us : ahead of print : current issue : archives search instructions : subscriptionLogin 
Users online: 367      Small font sizeDefault font sizeIncrease font size Print this page Email this page
 CASE REPORT
Year : 2015  |  Volume : 10  |  Issue : 2  |  Page : 140-142

Valproate therapy exacerbating intermediate phenotype of methylmalonic aciduria


1 Department of Neurology, GB Pant Institute of Post Graduate Medical Education and Research, New Delhi, India
2 Department of Pediatrics, Genetic Unit, MAMC, New Delhi, India

Correspondence Address:
Vinod Puri
Department of Neurology, GB Pant Institute of Post Graduate Medical Education and Research, New Delhi 110 002
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1817-1745.159203

Rights and Permissions

A, 11-year-old male, with delayed milestones after the age of 6 months with recurrent myoclonus and generalized tonic-clonic seizures had clinical worsening after institution of valproate, was detected to have elevated serum lactate level and marked methyl malonic aciduria. Patient had remarkable improvement following withdrawal of valproate and substitution of hydroxocobalamin.






[FULL TEXT] [PDF]*


        
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1124    
    Printed20    
    Emailed0    
    PDF Downloaded93    
    Comments [Add]    

Recommend this journal